The Transmuted Exponentiated Generalized-G Family of Distributions

Haitham M. Yousof, Ahmed Z. Afify, Morad Alizadeh, Nadeem Shafique Butt, G.G. Hamedani, Mir Masoom Ali

Abstract


We introduce a new class of continuous distributions called the transmuted exponentiated generalized-G family which extends the exponentiated generalized-G class introduced by Cordeiro et al. (2013). We provide some special models for the new family. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies, order statistics and probability weighted moments are derived. The estimation of the model parameters is performed by maximum likelihood. The flexibility of the proposed family is illustrated by means of an applications to real dataset.


Keywords


Generating Function, Maximum Likelihood, Order Statistic, Transmuted-G Family, Exponentiated Generalized-G Family

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v11i4.1164

Refbacks

  • There are currently no refbacks.




Copyright (c) 2015 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The Transmuted Exponentiated Generalized-G Family of Distributions

Keywords

Generating Function, Maximum Likelihood, Order Statistic, Transmuted-G Family, Exponentiated Generalized-G Family

Description

We introduce a new class of continuous distributions called the transmuted exponentiated generalized-G family which extends the exponentiated generalized-G class introduced by Cordeiro et al. (2013). We provide some special models for the new family. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies, order statistics and probability weighted moments are derived. The estimation of the model parameters is performed by maximum likelihood. The flexibility of the proposed family is illustrated by means of an applications to real dataset.


Date

2015-12-03

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 11 No. 4, 2015



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810